cnrs   Université de Toulouse
Avec cedram.org

Année 2009


Ould Ahmed Izid Bih Isselkou
The Lane-Emden Function and Nonlinear Eigenvalues Problems
Sér. 6 Vol. 18 no. 4 (2009), p. 635-650 Détail
Mats Andersson
Uniqueness and factorization of Coleff-Herrera currents
Sér. 6 Vol. 18 no. 4 (2009), p. 651-661 Détail
Vadim Schechtman
Sommes de Gauss et séries thêta
Sér. 6 Vol. 18 no. 4 (2009), p. 663-683 Détail
F. Cukierman; J. V. Pereira; I. Vainsencher
Stability of foliations induced by rational maps
Sér. 6 Vol. 18 no. 4 (2009), p. 685-715 Détail
Mohamed Jleli
End-to-end gluing of constant mean curvature hypersurfaces
Sér. 6 Vol. 18 no. 4 (2009), p. 717-737 Détail
Johannes Sjöstrand
Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations
Sér. 6 Vol. 18 no. 4 (2009), p. 739-795 Détail
António Araújo; Orlando Neto
Moduli of Germs of Legendrian Curves
Sér. 6 Vol. 18 no. 4 (2009), p. 797-809 Détail
O. Calvo-Andrade
Positivity, vanishing theorems and rigidity of Codimension one Holomorphic Foliations
Sér. 6 Vol. 18 no. 4 (2009), p. 811-854 Détail
Jean-François Bony
Mesures limites pour l’équation de Helmholtz dans le cas non captif
Sér. 6 Vol. 18 no. 3 (2009), p. 445-479 Détail
Ekaterina Amerik
A computation of invariants of a rational self-map
Sér. 6 Vol. 18 no. 3 (2009), p. 481-493 Détail
Julien Loizelet
Solutions globales des équations d’Einstein-Maxwell
Sér. 6 Vol. 18 no. 3 (2009), p. 495-540 Détail
Paul Broussous
Representations of ${\rm PGL}(2)$ of a local field and harmonic cochains on graph
Sér. 6 Vol. 18 no. 3 (2009), p. 541-559 Détail
R.R. Gontsov; I.V. Vyugin
Some addition to the generalized Riemann-Hilbert problem
Sér. 6 Vol. 18 no. 3 (2009), p. 561-576 Détail
Borhen Halouani
Local Peak Sets in Weakly Pseudoconvex Boundaries in $\mathbb{C}^n$
Sér. 6 Vol. 18 no. 3 (2009), p. 577-598 Détail
Mohammad Daher
Ensembles de Rosenthal et propriété de Radon-Nikodym relative
Sér. 6 Vol. 18 no. 3 (2009), p. 599-610 Détail
Adrian Jenkins; Steven Spallone
A $p$-adic approach to local analytic dynamics: analytic conjugacy of analytic maps tangent to the identity
Sér. 6 Vol. 18 no. 3 (2009), p. 611-634 Détail
Maryvonne Spiesser
Avant-propos
Sér. 6 Vol. 18 no. S2 (2009), p. 1-3 Détail
Gerhard Frey
The Way to the Proof of Fermat’s Last Theorem
Sér. 6 Vol. 18 no. S2 (2009), p. 5-23 Détail
Catherine Goldstein
L’arithmétique de Pierre Fermat dans le contexte de la correspondance de Mersenne : une approche microsociale
Sér. 6 Vol. 18 no. S2 (2009), p. 25-57 Détail
Enrico Giusti
Les méthodes des maxima et minima de Fermat
Sér. 6 Vol. 18 no. S2 (2009), p. 59-85 Détail
Norbert Meusnier
Fermat et les prémices d’une mathématisation du hasard
Sér. 6 Vol. 18 no. S2 (2009), p. 87-118 Détail
Klaus Barner
Pierre Fermat Sa vie privée et professionnelle
Sér. 6 Vol. 18 no. S2 (2009), p. 119-135 Détail
Marcello D’Abbicco; Giovanni Taglialatela
Some results on the well-posedness for systems with time dependent coefficients
Sér. 6 Vol. 18 no. 2 (2009), p. 247-284 Détail
Sebastian Baader; Masaharu Ishikawa
Legendrian graphs and quasipositive diagrams
Sér. 6 Vol. 18 no. 2 (2009), p. 285-305 Détail
Jacky Cresson
Calcul Moulien
Sér. 6 Vol. 18 no. 2 (2009), p. 307-395 Détail
Bruno Fornet
Viscous approach for Linear Hyperbolic Systems with Discontinuous Coefficients
Sér. 6 Vol. 18 no. 2 (2009), p. 397-443 Détail
Patrick Ahern; Xianghong Gong
Real analytic manifolds in ${\mathbb{C}}^n$ with parabolic complex tangents along a submanifold of codimension one
Sér. 6 Vol. 18 no. 1 (2009), p. 1-64 Détail
Guy David
Hölder regularity of two-dimensional almost-minimal sets in $\mathbb{R}^n$
Sér. 6 Vol. 18 no. 1 (2009), p. 65-246 Détail

Recherche d'un article
Recherche dans le site
haut